Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
  1993年, 第22卷, 第2期 刊出日期:1993-04-25 上一期    下一期
选择: 合并摘要 显示图片
综述文章
经典Sturm-Liouvlle理论的完备和衍生纪念申又枨先生诞辰九十周年
曹之江
数学进展. 1993, 22 (2): 97-117.  
摘要  
综合评述了Sturm-Liouville理论在近 30年内的若干新发展,主要内容包括如下4个方面:1 由拟导数所生成的微分算子;2 常微分算子自伴性的完全解析描述;3 带权函数的Sturm-Liouville问题(包括右定、左定和不定3种情形);4 Volterra-Stieltjes积分微分算子。
Related Articles
研究论文
C~n空间中的第Ⅰ型B-M积分表示的拓广
钟忠銮
数学进展. 1993, 22 (2): 118-124.  
摘要  
利用C~n中有界凸区域的第1型积分表示的拓广形式和第Ⅰ型的 Bochner-Martinelli公式,拓广了第Ⅰ型Bochner-Martinelli积分表示。已有的Bochner-Martinelli积分表示及其拓广形式(除了Bochner-Ono公式外)都可以视为文中积分表示的特款。
Related Articles
S~4(1)中具有常拟Gauss-Kronecker曲率的超曲面
成庆明
数学进展. 1993, 22 (2): 125-132.  
摘要  
给出了拟Gauss-Kronecker曲率的定义,并研究了S~4(1)中具有常拟Gauss-Kro-necker曲率的超曲面的特性。
Related Articles
关于可解群p-块的几个结果
张继平
数学进展. 1993, 22 (2): 133-138.  
摘要  
主要结果是如下定理:设G是有限可解群使得G/F(G)是奇阶A-群,又设p是一个素数且G不含截断q~(pn):(Z_m:Z_p)。其中q~(pn):(Z_m:Z_n))是初等交换q-群q~(pn)被Z_m:Z_p的扩张,而m=(q~(pn)-1)/(q~n-1)。则G有亏数零p-块的充要条件是O_p(G)=1。
Related Articles
齐次群上的限制算子与Riesz平均
孙利民
数学进展. 1993, 22 (2): 139-145.  
摘要  
主要讨论一类齐次群上限制算子的映照性质,并且应用所得结果证明这类齐次群上Riesz平均的混合范数有界性。
Related Articles
A~p(φ)(1≤p<∞)上Hankel算子的有界性及紧性(英文)
肖杰
数学进展. 1993, 22 (2): 146-159.  
摘要  
利用伪双曲度量获得了带权为φ(|·|)/(1-|·|_2)的Bergman空间A~p(φ)(1≤p<∞)上Hankel算子的有界性及紧性。
Related Articles
关于Hilbert不等式及其应用
胡克
数学进展. 1993, 22 (2): 160-163.  
摘要  
设a,b为任意复数,证明了如下的不等式:其中A=A(a,b)为一实数。此不等式显然为Hilber不等式有意义的改进。 若b=a,则上述不等式中可取。应用此结果,立即得到Fejer-Riesz型不等式。
Related Articles
RESEARCH ANNOUNCEMENTS On Generalized D.H.Lenmer's Problem
郑志勇
数学进展. 1993, 22 (2): 164-165.  
摘要  
If q is an odd integer, q≥3,for any integers α, (α,q) = 1,there exsits a positiveinteger α, so tbat αα≡1(mod q) and 1≤α≤q - 1. Let L(q) = {α|α∈Z,1≤α≤q - 1, (α,q) = 1 and α +α=1(mod 2)}. (1)About the property of elements of L(q) is a generalization of a problem of D. H.Lenmer ([1],p. 12). In [3], it was conjectured that
Related Articles
On the Bergman Kernels of Some Special Reinhardt Domains
李希宽,殷慰萍
数学进展. 1993, 22 (2): 166-167.  
摘要  
We consider the Reinhardt domains of the following types:E_1 = {z = (z_1,z_2)∈C~2: |z_1}~(2K)+ |z_2|<1,K>0},E_2 = {z = (z_1,z_2)∈C~2: |z_1| + |z_2|<1},E_3 = {z = (z_1,z_2,z_3)∈ C~3: |z_1| + |z_2|~2 + |z_3|~2<1},E_4 = {z = (z_1,z_2,z_3)∈ C~3: |z_1| + |z_2| + |z_3|~2<1},E_5 = {z = (z_1,z_2,z_3)∈ C~3: |z_1| + |z_2| + |z_3|<1}.
Related Articles
On the Automorphic Involutory Transformation and the Leray Map for the Exceptional Cartan Domain of Dimension 16
殷慰萍
数学进展. 1993, 22 (2): 168-170.  
摘要  
The exceptional Cartan domain of dimension 16 has the following form:S = {(Z,U): 1/(2i)(Z -Z′) -1/2(UU′+ UU′)>0},
Related Articles
The Metastable Behavior of the Two Dimensional Ising Model
陈大岳,冯建峰,钱敏平
数学进展. 1993, 22 (2): 171-172.  
摘要  
There are continuous efforts in recent years in order to have a better understan-ding of metastable bekavior of a statistical mechanics system. We consider it in twodimensions, solve problems proposed in [Sch]. By the idea of [FW] we are able toshapen the previous results [NS], and to identify the critical droplet naturally.Let Λ be a 2-dimensional lattice torus, and X = { - 1, + 1}~Λ. For η∈X assignthe Hamiltonian
Related Articles
The Metastable Behavior of the Three Dimensional Ising Model
陈大岳,冯建峰,钱敏平
数学进展. 1993, 22 (2): 173-174.  
摘要  
The problem of metastability has attracted a great attention in the recent decade.In particular, it has been extensively investigated the 2-dimensional Ising model ina finite torus [CFQ]、[NS]、[Sch]. In this paper, the 3-dimensional Ising model withGlauber dynamics under a positive magnetic field is considered. We characterize themetastable behavior in the pathwise approacb, find out all metastable states, anddetermine naturally the critical droplet. We give a general and clear view of the sub-stance of the passage from all spins down (- 1) to all spins up (+ 1). For a largeclass of initial states, the logarithmic asymptotics of the hitting time of - 1 or + 1 areaccurately estimated, and the shrink and growth of droplets are described.
Related Articles
Metastability of Exponentially Perturbed Markov Chains
陈大岳,冯建峰,钱敏平
数学进展. 1993, 22 (2): 175-176.  
摘要  
Motivated by studies of the stochastic Ising models at very low temperature,neural networks and simulating annealing, we consider a family of Markov chains asa perturbation of another Markov chain. The main theme of this paper is to demon-strate that the metastable behavior happens universally for this wide class of process.Assume the state space X = {ξ,η,…} is finite, and the transition matrices P~β =
Related Articles
Finite Travelling Wave Solutions of a Nonlinear Parabolic Systems
王明新,罗党,王术
数学进展. 1993, 22 (2): 177-178.  
摘要  
In this paper,the existence of finite travelling waves (FTWS) and their asymp-totic behavior of the following nonlinear parabolic system
Related Articles
The Nonlinear Galerkin Methods for Solving Two Dimensional Newton-Boussinesq Equations
郭柏灵
数学进展. 1993, 22 (2): 179-181.  
摘要  
Newton-Boussinesq equations describing tbe Benard flow are as follows tξ+uξ+v_yξ=△ξ-(R_α)/(P_r)_xθ, (1.1) △φ=ξ, u =φy, v =-φ_x, (1.2) tθ+u_xθ+v_yθ=1/P_r△θ, (1.3)
Related Articles
The Nonlinear Galerkin Methods for the Generalized Kuramoto-Sivashinsky Type Equations
郭柏灵
数学进展. 1993, 22 (2): 182-184.  
摘要  
We study the nonlinear Galerkin method for the following periodic initial valueproblem of a class of generalized Kuramoto-Sivashinsky type equations
Related Articles
Grammatical Complexity of Feigenbaum Attractor
陈曦,卢钦和,谢惠民
数学进展. 1993, 22 (2): 185-186.  
摘要  
The Feigenbaum attractor is an important case in the dynamical systems of one-dimensional maps . In this paper we analyze the grammatical complexity of theFeigenbaum attractor, using both theories of symbolic dynamics and of formal lan-guages . In the Chomsky's hierarchy, formal languages are classified into fourlevels: regular languages, context-free languages, context-sensitive languages and re-cursively enumerable languages. It was shown in [6] that for one-dimensional cellularautomata, the sets of configurations generated after a finite number of time steps of
Related Articles
国家自然科学基金委员会数学学科1992年资助项目
徐中玲
数学进展. 1993, 22 (2): 187-187.  
摘要  
国家自然科学基金委员会数学学科1992年资助自由申请项目87项(平均强度为2万元/项),数学天元基金的自由申请项目16项(平均强度为2万元/项),青年基金40项(平均强度为1.5万元/项),地区基金4项(平均强度为1.7万元/项)。 现将具体项目予以公布(使数学界的同行了解国内数学研究动态和项目资助情况)。以后用于资助数学学科的经费将逐年有所增加,增加部分主要用来提高项目的资助强度,资助规
Related Articles
中国数学会1993年学术会议计划
数学进展. 1993, 22 (2): 192-192.  
摘要  
Related Articles
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .